# SDR ASAA2018062025138

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,161 hours, 11,709 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABINE ZONE TEMP LIGHT ILLUMINATED ON RECALL,  CLEARS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PZTC BITE ON BOTH CONTROLLERS IAW FIM 21-62, TASK 801.  ON NR 2 CONTROLLER, FOUND FLT DECK TRIM VALVE FAULT FOR PREVIOUS FLIGHT. RESET SUCCESSFUL AND VERIFY PORTION OF BITE PASSED MULTIPLE TIMES IAW FIM 21-62, TASK 801. OPS CHECKED GOOD.
